MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS
Catalog Number 0006427
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On march 27, 2019 immucor technical support used a remote electronic connection method to assess files on galileo neo instrument serial number (b)(4); the camera report was acceptable and the event log indicated no errors at time of testing.Images appear as called by the neo.Rois are centered, no adjustment was needed.On april 1, 2019 an immucor field service technician inspected galileo neo instrument serial number (b)(4) at the customer facility.The technician performed an unexpected reaction check list for the instrument, then replaced syringes for probes 1 and 2, and replaced lamp for camera reader.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported unexpected negative antibody screening results with capture-r ready-screen 3 on the galileo neo instrument.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8533251
Report Number1034569-2019-00078
Device Sequence Number16463228
Product Code KSF
UDI-Device Identifier10888234000594
UDI-Public10888234000594
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/21/2019
Device Catalogue Number0006427
Device Lot Number221274
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR